# SDR DALA2015080607891

- Difficulty date: August 6, 2013
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 55,851 hours, 20,562 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 520, STRINGER 24 - 25L DENTED.  REPAIRED IAW ERA 515778-14 REV A.
